MathSciNet Relay Station
MathSciNet bibliographic data
MR2262841 60B11 (46B20 52A20)
Naor, Assaf The surface measure and cone measure on the sphere of $l_p^n$. Trans. Amer. Math. Soc. 359 (2007), no. 3, 1045–1079.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement